# SDR UALA2012091205122

- Difficulty date: September 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,049 hours, 6,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120 LEFT FRAME 3 EA HOLES CRACKED AT TENSION TIE.  REMOVED AND REPLACED FRAME IAW SRM.
